Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Blood Sugar level increasing after consuming food, Please advise

Hi, My Fathers age is 60 yrs old. He has diabetes , hyper tension and Tryglicerides from last 6 yrs. He takes tablets Glycomet GP1(1 in the morning), Metalor XR 25 mg(1 in morning) , Ecosprin 75 mg1 in afternoon) , Cardace 10 mg(1 in night), Atorlip 10 mg(1 in night). His fasting blood sugar ranges between 130-140. After taking 3-4 idlis in the morning his PPS is 250-260. Hyper tension is under control. Please advise medicine for Diabetes as it increases after food intake. He faces acidity problem too and tiredness . What needs to be done in such a case. Please advise...
Asked On : Tue, 15 Feb 2011
Answers:  3 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
hello there as dr.bijji said- good diet counselling is must its true

As ur fathers sugars are not under good control you can start GLYCOMET GP1 in the morning and night .Always remember give it 10 min before break fast and dinner. start Glucobay 25 just before break fast.

fasting should be always
tiredness is because of his high disappear after it comes under control.

give him pan 40 for his acidity

Answered: Tue, 15 Feb 2011
Dietitian & Nutritionist Ms. Ketki's  Response

basically this b'fast choice is putting much glycemic burden increasing sugar.

reduce portion size of IDLI (2 idlis lets say)
add other protein source to combat with appetite

do get back to me with results.

for any qerries / help:
Answered: Fri, 25 Feb 2011
I find this answer helpful
General Surgeon Dr. Biji Thomas George's  Response
His medication for Diabetes is not optimal.
Moreover, good regulation and proper evaluation of diet is essential in a Diabetes care program.
Proper evaluation and good diet counselling will do wonders for your father.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor